MAUDE Adverse Event Report: Inspire Medical Systems Inspire Model 4063 Stimulation Lead

Inspire Medical Systems Inspire Model 4063 Stimulation Lead
Model Number 4063Si
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code Twiddlers Syndrome (4563)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During a routine follow-up appointment, the physician identified a device impedance issue.Imaging was obtained, which indicated a possible stimulation lead issue.Physician brought the patient to the operating room, and upon surgical exploration, the stimulation lead was found to be damaged.The physician noted twiddler syndrome, which posed a risk of patient injury.Physician explanted the existing stimulation lead, implanted a new lead, sutured, and closed.The revision surgery restored therapy, addressed the risk, and the issue is now resolved.

Brand Name
Inspire Model 4063 Stimulation Lead
Common Device Name
Inspire Model 4063 Stimulation Lead
Manufacturer (Section D)
Inspire Medical Systems
5500 wayzatablvd.
suite 1600
golden valley MN 55416
Manufacturer (Section G)
Inspire Medical Systems
5500 wayzata blvd.
suite 1600
golden valley MN 55416
Manufacturer Contact
vang yang
5500 wayzata blvd.
suite 1600
golden valley, MN 55416
+1(763)205-7970
MDR Report Key50464499
Report Number3007666314-2026-01508
Device Sequence Number15927305
Product Code MNQ
UDI-Device Identifier10855728005793
UDI-Public10855728005793
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4063Si
Device Catalogue Number900-013-001
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown